Alert archive / North Carolina / Wind Advisories in 2018
Wind Advisory 3, NWS Wilmington, NC
NWS Wilmington, NC issued this wind advisory at Apr 22, 2018, 3:53 PM EDT for Brunswick County, New Hanover County, Pender County, North Carolina; Georgetown County, Horry County, South Carolina. It took effect at Apr 23, 2018, 12:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2018, 3:53 PM EDT (19:53 UTC)
- In effect from
- Apr 23, 2018, 12:00 PM EDT
- Expired
- Apr 24, 2018, 8:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Wilmington, NC
Counties Brunswick County, NC, New Hanover County, NC, Pender County, NC, Georgetown County, SC, Horry County, SC
The radar
The Wilmington radar (KLTX), 3 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1608 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
767 WWUS72 KILM 221953 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 353 PM EDT Sun Apr 22 2018 SCZ054-056-231030- /O.NEW.KILM.WI.Y.0003.180423T1400Z-180424T0000Z/ Coastal Horry-Coastal Georgetown- Including the cities of Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Georgetown, and Murrells Inlet 353 PM EDT Sun Apr 22 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect from 10 AM to 8 PM EDT Monday. * Winds...Southeast 25 to 35 mph with gusts up to 40 mph. * Timing...Winds increasing by late morning and afternoon, then subsiding by late evening. * Impacts...Strong gusty winds could topple some trees causing power outages. Driving in high profile vehicles, especially on bridges and overpasses could become difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ106-108-110-231030- /O.NEW.KILM.WI.Y.0003.180423T1700Z-180424T0900Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick- Including the cities of Surf City, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Oak Island, Long Beach, Southport, and Sunset Beach 353 PM EDT Sun Apr 22 2018 ...WIND ADVISORY IN EFFECT FROM 1 PM MONDAY TO 5 AM EDT TUESDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect from 1 PM Monday to 5 AM EDT Tuesday. * Winds...Southeast 25 to 35 mph with gusts up to 40 mph. * Timing...Winds increasing by afternoon and persisting through the evening before diminishing. * Impacts...Strong gusty winds could topple some trees causing power outages. Driving in high profile vehicles, especially on bridges and overpasses could become difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 29
6 follow-up statements
998 WWUS72 KILM 230029 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 829 PM EDT Sun Apr 22 2018 SCZ054-056-230900- /O.CON.KILM.WI.Y.0003.180423T1400Z-180424T0000Z/ Coastal Horry-Coastal Georgetown- Including the cities of Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Georgetown, and Murrells Inlet 829 PM EDT Sun Apr 22 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY... * Winds...East to southeast 20 to 30 mph with frequent gusts up to 35 to 40 mph. A few gusts may reach 45 mph at the beaches. * Timing...Winds increasing by late morning and through the afternoon, then decreasing during the evening. * Impacts...Strong gusty winds could topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles, especially on bridges and overpasses, could become difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of at least 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ106-108-110-230900- /O.CON.KILM.WI.Y.0003.180423T1700Z-180424T0900Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick- Including the cities of Surf City, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Oak Island, Long Beach, Southport, and Sunset Beach 829 PM EDT Sun Apr 22 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM MONDAY TO 5 AM EDT TUESDAY... * Winds...East to southeast 20 to 30 mph with frequent gusts up to around 40 mph. Gusts may reach 45 mph at the beaches. * Timing...Winds increasing by afternoon and persisting through the evening before diminishing overnight. * Impacts...Strong gusty winds could topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles, especially on bridges and overpasses, could become difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
666 WWUS72 KILM 231308 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 908 AM EDT Mon Apr 23 2018 NCZ105-107-109-SCZ055-058-059-232000- /O.EXB.KILM.WI.Y.0003.180423T1600Z-180424T0900Z/ Inland Pender-Inland New Hanover-Inland Brunswick- Inland Georgetown-Central Horry-Northern Horry- Including the cities of Burgaw, Wilmington, Boiling Spring Lakes, Leland, Shallotte, Andrews, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 908 AM EDT Mon Apr 23 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 5 AM EDT Tuesday. * Winds...Becoming east 20 to 30 mph with gusts up to 45 mph. * Timing...Increasing through the afternoon. The strongest winds are expected this evening and potentially lasting through the overnight hours. * Impacts...Strong gusty winds could topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles could become difficult, especially on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NCZ106-108-110-SCZ054-056-232000- /O.EXT.KILM.WI.Y.0003.180423T1600Z-180424T0900Z/ Coastal Pender-Coastal New Hanover-Coastal Brunswick- Coastal Horry-Coastal Georgetown- Including the cities of Surf City, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Oak Island, Long Beach, Southport, Sunset Beach, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Georgetown, and Murrells Inlet 908 AM EDT Mon Apr 23 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY... * Winds...Becoming east 20 to 30 mph with gusts up to 45 mph. * Timing...Increasing through the afternoon. The strongest winds are expected this evening and potentially lasting through the overnight hours. * Impacts...Strong gusty winds could topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles could become difficult, especially on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 17
929 WWUS72 KILM 231942 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 342 PM EDT Mon Apr 23 2018 NCZ105>110-SCZ054>056-058-059-240400- /O.CON.KILM.WI.Y.0003.000000T0000Z-180424T0900Z/ Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Inland Brunswick-Coastal Brunswick- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 342 PM EDT Mon Apr 23 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * Winds...Southeast 15 to 25 mph with gusts up to 40 mph. * Timing...The strongest winds are expected this evening and lasting through the overnight hours. * Impacts...Strong gusty winds could topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles could become difficult, mostly on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 17
423 WWUS72 KILM 240018 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 818 PM EDT Mon Apr 23 2018 NCZ105>110-SCZ054>056-058-059-240900- /O.CON.KILM.WI.Y.0003.000000T0000Z-180424T0900Z/ Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Inland Brunswick-Coastal Brunswick- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 818 PM EDT Mon Apr 23 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... * Winds...East to southeast 20 to 30 mph with gusts up to 40 mph. * Timing...The strongest winds are expected late tonight. * Impacts...Strong gusty winds may topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles may become difficult, mostly on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 27
367 WWUS72 KILM 240716 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 316 AM EDT Tue Apr 24 2018 NCZ105>110-SCZ054>056-058-059-241200- /O.EXT.KILM.WI.Y.0003.000000T0000Z-180424T1200Z/ Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Inland Brunswick-Coastal Brunswick- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 316 AM EDT Tue Apr 24 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * Winds...East to southeast 20 to 30 mph with gusts up to 40 mph. * Timing...The strongest winds are expected late tonight. * Impacts...Strong gusty winds may topple some trees causing isolated power outages, especially as heavy rainfall saturates the ground. Driving in high profile vehicles may become difficult, mostly on bridges and overpasses. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
711 WWUS72 KILM 241157 NPWILM URGENT - WEATHER MESSAGE National Weather Service Wilmington NC 757 AM EDT Tue Apr 24 2018 NCZ105>110-SCZ054>056-058-059-241300- /O.EXP.KILM.WI.Y.0003.000000T0000Z-180424T1200Z/ Inland Pender-Coastal Pender-Inland New Hanover- Coastal New Hanover-Inland Brunswick-Coastal Brunswick- Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry- Northern Horry- Including the cities of Burgaw, Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, Myrtle Beach, Socastee, North Myrtle Beach, Garden City, Little River, Andrews, Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, Green Sea, and Aynor 757 AM EDT Tue Apr 24 2018 ...WIND ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING... Although winds will remain gusty this morning, speeds have remained well below advisory criteria. As the rain exits to the northeast the chance for any tree damage will decrease, and the wind advisory will be allowed to expire on time. $$ 17
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this wind advisory went out at Apr 22, 12:03 PM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 22, 12:03 PM EDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1203 PM EDT Sun Apr 22 2018
.SYNOPSIS...
Canadian high pressure will continue to extend into the
Carolinas today as it migrates off the Mid-Atlantic coast. A
slow moving low pressure system will cross the Southeastern U.S.
and produce beneficial rains of 2 to 4 inches Monday through
Tuesday. Temperatures below normal through Tuesday will bounce
back to near normal for the rest of the week. Another cold front
may bring additional showers Wednesday or Thursday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 12 PM Sunday...A very weak surface trough near the coast with
some isentropic lift has generated light showers primarily south and
southwest of Cape Fear. These showers are moving toward the
northwest but are running into dry air and mostly dissipating as
they approach land. However, an isolated shower or two may make it
onshore along the Brunswick and northern Horry coast over the next
few hours. Thus tweaked the forecast to increase sky cover and
include a small POP for portions of the Long Bay coast as well as
the adjacent coastal waters.
Previous discussion...Growing batches of clouds off the South
Carolina coast and dense overcast moving eastward across Georgia are
evidence of increasing isentropic lift. An upper level low over
Arkansas today will move across northern Mississippi late tonight.
Thermal gradients are diffuse and rather far south and east of the
upper system, so the surface low is more a reflection of what's
going on aloft rather than typical baroclinic processes. Clouds
should gradually increase, becoming a solid overcast across the area
by midnight with rain chances increasing from west to east then.
Changes with this morning update were very minor. Temperatures
were quick to jump this morning as the shallow nocturnal
inversion dissipated. Steady onshore winds and a slowly
moderating airmass should yield temperatures about a degree
higher than we saw yesterday. Discussion from 300 AM follows...
Surface high just north of the Outer Banks this morning will
gradually retreat northeast today into tonight as stacked low
slowly drifts from the southern plains states into the Lower
Mississippi Valley. Deep dry air remains over the region into
tonight with precipitable water not climbing over half an inch
until mid afternoon to early evening. Low level onshore flow
gradually helps increase boundary layer moisture, but flow aloft
remains west- northwest until very late in the period. This
prevents any meaningful moisture return until late tonight, when
the mid-level pattern starts to change and deep southwest flow
develops. Most areas do not see precipitable water exceed one
inch until very late in the period. Expect another dry day today
with temperatures running a little below climo. High cloud
spreads over the area from the southwest during the day,
gradually thickening throughout the day. Increasing cloud cover
will limit afternoon heating a bit, especially across inland SC.
However, temperatures starting out several degrees warmer than
yesterday will lead to highs ranging from the upper 60s along
the coast to low to mid 70s inland.
As the stacked low moves into the Lower Mississippi Valley tonight
it helps pull a weak coastal trough onshore. This aids low level
moisture return and leads to increasing/lowering cloud cover.
Increased east-southeast winds will also help keep temperatures
warmer with lows likely to end up a few degrees above climo, mid 50s
for most areas. Latest guidance shows 850/700 mb frontogenesis and
increasing divergence aloft moving into the forecast area as the
period ends. These features are also near the Theta E ridge,
something which suggests heavy rain will be poised to move into the
forecast area very late or just after the end of the period. Given
guidance does tend to start precip a bit early have slowed down
arrival of precip late in the period.
&&
.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 400 AM Sunday...The time frame extending from the start
of this period, 6am Mon, through Tuesday daylight morning, the
local FA will see nearly a continuous shield of light to
moderate stratiform type rains. Embedded in this shield of
rainfall, will be a few thunderstorms. For the most part, the
tstorm activity will occur over the Atlantic waters and given
the trajectory of the swath of pcpn moving onshore, the coastal
counties will be the 1st in line to experience a few of these
storms. As the pcpn moves further inland, the lack of
instability will keep tstorms from further developing or in this
case, from progressing too far inland before it's demise.
Models indicate an expansive area of strong UVVs across the FA
and surroundings for a good 24 to 36 hrs. This a result of
synoptic difluence aloft due to the positioning of the upper
closed low as it moves from the lower Mississippi Valley Monday
morning, to eastern Tennessee late Tue night before finally
opening up to a s/w trof by Wed. Model soundings indicate 50+
kt East to Southeast winds pumping in low level Atlantic
moisture across the Carolinas. Gulf of Mexico moisture will have
already been and continue to be tapped but by this time the main
source will be Atlantic moisture.
Forecast rainfall amounts during this 2 day period will range
from 2 to 4 inches. Isolated higher amounts are possible mainly
along the immediate coast due to the onshore movement of any
convection before dying out as it pushes further inland into a
more stable atm in the low levels. This modest rainfall amounts
over a 2 day period will be extremely beneficial to farmers and
local growers. Crops, plants, trees and etc, will literally act
like sponges and absorb this water. And given the 2 day period
of these rains, we do not expect high runoff problems.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
As of 300 PM Saturday...A low pressure system will track off to
the NE Tues into Wed. The sfc low will track closer to the
coastline while the upper low will move northeast from TN toward
the Ohio Valley. As this closed upper low lifts north, another
shortwave will rotate down toward the Southern Appalachians by
Thurs. Overall, this system remains quite complex, but looks
like the heavier rain will move north leaving clouds but some
drier air wrapping through mid week. The next shortwave should
dig down and push a cold front through on Thurs, but does not
look like a big rainmaker. Therefore, expect breaks in the
clouds and some clearing late Tues into Wed with increased
clouds and potential for pcp again Thurs. Another system will
follow in this progressive flow by Fri into Sat, although the
GFS keeps most of the weather with this system north of our
local forecast area, while the ECMWF remains more pessimistic
heading into next weekend. Overall a good amount of clouds and
and not much QPF expected through the week. Temps have been
trending warmer but remaining near normals through much of the
period.
&&
.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
As of 12Z...VFR through the valid TAF period. East winds will
pick up this morning, and clouds gradually increase through the
day with ceilings lowering from southwest to northeast this
evening and tonight.
Extended outlook...Rain Monday and Tuesday could bring periods of
MVFR/IFR conditions in low ceilings and visibility. The worst
conditions are expected Monday night. Wed/Thu VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 950 AM Sunday...Easterly winds are currently gusting to
21 knots at the Frying Pan Shoals buoy and 12-15 knots along the
beaches. Steady easterly winds will gradually increase tonight.
Aside from minor tweaks upward in wind speed forecasts today,
no significant changes were needed to the forecast. Discussion
from 300 AM follows...
Easterly winds will steadily increase through the period,
becoming more southeast late tonight. Surface high north of the
Outer Banks this morning will gradually retreat northeast today
as low pressure moves east toward the southeastern states.
Gradient will slowly become more defined and winds will increase
from 10 to 15 kt later today to 15 to 20 kt this evening and
overnight. Increase in wind speeds combined with onshore flow
helps build seas from 2 to 3 ft this morning to 3 to 5 ft by
evening. Seas continue building tonight and it is likely seas
will reach 6 ft a few hours prior to the end of the period. Thus
the previously raised Small Craft Advisory will remain in
effect.
SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
As of 400 AM Sunday...SCA conditions will start off this short
term period as a well tightened sfc pg settles across the local
waters. This sfc pg will tighten some more by mid-afternoon Mon
and continue through Tuesday morning except late morning for
the waters north of Cape Fear. Various model soundings indicate
50+ kt sustained winds at only 450 ft to 800 ft above the ocean
sfc. With East to Southeast winds pushing offshore Gulf Stream
waters toward the coast. With 70+ degree SSTS already lurking
just offshore, ie. 41013 at 70.0 degrees F, the thinking is
enough of this warm water will be in play for those strong winds
just off the deck to mix down to the ocean sfc. Thus a Gale
Watch has been issued for all waters from Mon afternoon through
late Tuesday morning. Have left a 3 hr buffer on the ending of
the Gale Watch due to closed Lows will at times not follow the
latest model fcsts. Significant seas will build rather quickly
and primarily will be wind wave driven. A pseudo ground swell, 6
to 8 second periods, in time may develop due to a decent fetch
with these onshore winds to operate over.
LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 300 PM Saturday...Complex low pressure system will track
NE parallel and near to the Carolina/VA coast Tues into Wed. A
strong onshore flow will persist into Tues , but winds will
diminish as they shift around from on shore to off shore by Wed
on the back end of the low as it lifts off to the northeast.
Another system will follow behind this one, dragging a cold
through on Thurs. Therefore expect off shore flow to continue
through much fo the period.
Overall, expect seas to subside through the period from a peak
Tues morning, above 10 ft in outer waters. The on shore flow
will shift around to the off shore and decrease with seas down
below SCA thresholds by Wed morning and continuing to lower to 2
to 4 ft by Thurs morning.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Gale Watch from Monday afternoon through Tuesday morning for
AMZ250-252-254-256.
Small Craft Advisory from 5 AM to 3 PM EDT Monday for AMZ250-
252-254-256.
&&
SYNOPSIS...DCH
NEAR TERM...SRP/TRA
SHORT TERM...DCH
LONG TERM...RGZ
AVIATION...CRMHazardous weather outlook, Apr 22, 8:02 AM EDT, 7 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 802 AM EDT Sun Apr 22 2018 AMZ250-252-254-256-231100- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 802 AM EDT Sun Apr 22 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 3 PM EDT MONDAY... ...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-231100- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 802 AM EDT Sun Apr 22 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. From Monday afternoon through Tuesday afternoon, heavy rainfall ranging from 1.50 to 3.00 inches could lead to isolated flooding of low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ106-108-110-SCZ054-056-231100- Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry- Coastal Georgetown- 802 AM EDT Sun Apr 22 2018 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. For Early Tuesday morning, minor coastal flooding is possible during high tide which occurs around 3 AM at the beaches. From Monday afternoon through Tuesday afternoon, heavy rainfall ranging from 1.50 to 3.00 inches could lead to isolated flooding of low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-231100- Inland New Hanover- 802 AM EDT Sun Apr 22 2018 This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. For Early Tuesday morning, minor coastal flooding is possible during high tide, around 530 AM, along the lower Cape Fear River from Wilmington southward. From Monday afternoon through Tuesday afternoon, heavy rainfall ranging from 1.50 to 3.00 inches could lead to isolated flooding of low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 4:02 AM EDT | Gale Watch | ILM | 12 hr | |
| Apr 22, 3:56 PM EDT | Gale Warning | ILM | 44 hr | |
| Apr 22, 4:23 PM EDT | Beach Hazards Statement | ILM | Brunswick | 52 hr |
| Apr 22, 4:23 PM EDT | Rip Current Statement | ILM | Brunswick, New Hanover, Pender | 52 hr |
Nearby
Wind Advisories in North Carolina, 2018Wind Advisories in South Carolina, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.